# SDR CAL950460

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Le Structure
- Condition: Cracked
- Location: Lt Wing
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE LEFT WING LEADING EDGE CAVITY NR 1 SLAT ACTUATOR INBOARD ATTACH AREA CRACKED AT MOUNT BOLT. THE CRACK WAS .5 INCH LONG.  A SUPPORT RIB REPAIR WAS INSTALLED IAW ECRA 557C187.  (M)
